Translator Disclaimer
2016 Unification on Subvarieties of Pseudocomplemented Distributive Lattices
Leonardo Cabrer
Notre Dame J. Formal Logic 57(4): 477-502 (2016). DOI: 10.1215/00294527-3659307

Abstract

In this paper subvarieties of pseudocomplemented distributive lattices are classified by their unification type. We determine the unification type of every particular unification problem in each subvariety of pseudocomplemented distributive lattices.

Citation

Download Citation

Leonardo Cabrer. "Unification on Subvarieties of Pseudocomplemented Distributive Lattices." Notre Dame J. Formal Logic 57 (4) 477 - 502, 2016. https://doi.org/10.1215/00294527-3659307

Information

Received: 11 June 2012; Accepted: 10 February 2014; Published: 2016
First available in Project Euclid: 12 September 2016

zbMATH: 1375.06009
MathSciNet: MR3565534
Digital Object Identifier: 10.1215/00294527-3659307

Subjects:
Primary: 06D15
Secondary: 03G10, 06D50, 08B30

Rights: Copyright © 2016 University of Notre Dame

JOURNAL ARTICLE
26 PAGES


SHARE
Vol.57 • No. 4 • 2016
Back to Top